Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Differentiation theorem for Gaussian measures on Hilbert space

Author: Jaroslav Tišer
Journal: Trans. Amer. Math. Soc. 308 (1988), 655-666
MSC: Primary 28C20; Secondary 28A15, 46G12
MathSciNet review: 951621
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the differentiation theorem is valid in infinitely dimensional Hilbert space with certain Gaussian measures. The proof uses result from harmonic analysis concerning the behavior of Hardy-Littlewood maximal operator in highly dimensional space.

References [Enhancements On Off] (What's this?)

  • [1] D. Preiss, Gaussian measures and covering theorems, Comment. Math. Univ. Carolin. 20 (1979), 95-99. MR 526149 (80e:28020)
  • [2] -, Gaussian measures and the density theorem, Comment. Math. Univ. Carolin. 22 (1981), 181-193. MR 609946 (83d:28008)
  • [3] -, Differentiation of measures in infinitely dimensional spaces, Proc. Topology and Measure III (Greifswald, 1982), Wissen. Beiträge d. Greifswald Univ., 1983, pp. 201-207. MR 677136 (85a:60015)
  • [4] D. Preiss and J. Tišer, Differentiation of Gaussian measures on Hilbert space, Lecture Notes Math., vol. 945, Springer-Verlag, Berlin and New York, 1981, pp. 194-207.
  • [5] E. M. Stein and J. O. Strömberg, Behavior of maximal functions in $ {{\mathbf{R}}_n}$ for large $ n$, Ark. Mat. 21 (1983), 259-269. MR 727348 (86a:42027)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28C20, 28A15, 46G12

Retrieve articles in all journals with MSC: 28C20, 28A15, 46G12

Additional Information

Keywords: Derivation, Gaussian measure, maximal operator
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society